Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Fisher Information for a Bivariate Extreme Value Distribution

David Oakes and Amita K. Manatunga
Biometrika
Vol. 79, No. 4 (Dec., 1992), pp. 827-832
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2337238
Stable URL: http://www.jstor.org/stable/2337238
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Fisher Information for a Bivariate Extreme Value Distribution
Preview not available

Abstract

A representation of Lee (1979) is used to give an explicit algebraic formula for the 5 × 5-dimensional Fisher information matrix for Gumbel's (1960) bivariate Type II distribution of extreme values with Weibull marginals. Numerical evaluations show that our parameterization makes the dependence parameter almost exactly orthogonal to the two marginal scale parameters.

Page Thumbnails

  • Thumbnail: Page 
[827]
    [827]
  • Thumbnail: Page 
828
    828
  • Thumbnail: Page 
829
    829
  • Thumbnail: Page 
830
    830
  • Thumbnail: Page 
831
    831
  • Thumbnail: Page 
832
    832